A profile-type smoothed score function for a varying coefficient partially linear model

Li, Gaorong, Feng, Sanying, Peng, Heng . Journal of Multivariate Analysis 2011. 102 (2) :372-385

Locate this article in:

Bibtex

@article{CIS-249525,
  Author = {Li, Gaorong and Feng, Sanying and Peng, Heng},
  Title = {A profile-type smoothed score function for a varying coefficient partially linear model},
  Journal = {Journal of Multivariate Analysis},
  Volume = {102},
  Number = {2},
  Year = {2011},
  Pages = {372--385},
  Keywords = {Confidence region, Local likelihood, curse of dimensionality}
}

Similar articles